Alabama, 2013Damaging Winds in Alabama, June 17, 2013
June 17, 2013 · NWS BMX · 17 events in 10 counties and zones
On Monday, June 17, weak short waves rotating around an upper low centered over eastern Oklahoma resulted in early morning convective development across Mississippi. These storms became organized but weakened as they pushed toward Central Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On Monday, June 17, weak short waves rotating around an upper low centered over eastern Oklahoma resulted in early morning convective development across Mississippi. These storms became organized but weakened as they pushed toward Central Alabama. However, as instability increased, thunderstorms developed across west Central Alabama along an outflow boundary left by the previous convection. These storms became organized and served as a trigger for other convective development. In addition, thunderstorms developed along a differential heating boundary stretching north to south across the area. These storms pushed across east Central Alabama, triggering additional development.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 17, 11:33 AM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 17, 11:33 AM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 PM CDT MON JUN 17 2013
.UPDATE...
FOR 18Z AVIATION.
&&
.DISCUSSION...
CLUSTER OF SHOWERS AND THUNDERSTORMS OVER NORTHERN MISSISSIPPI HAS
BEEN ADVANCING SLOWLY EASTWARD...AND IT WILL CONTINUE TO SHRINK IN
SIZE AS IT REACHES NORTHWEST COUNTIES THIS MORNING. THUNDERSTORMS
ARE BEGINNING TO DEVELOP ON THE SOUTHEAST SIDE OF THE CLUSTER
...AND THIS TREND WILL LIKELY CONTINUE AS SURFACE BASED CAPE
VALUES ARE NEAR 4000 J/KG. A FEW OF THE STORMS ACROSS WEST CENTRAL
ALABAMA COULD BE STRONG WITH WIND GUSTS OF 35 TO 45 MPH.
ELSEWHERE...SATELLITE SHOWS A WELL DEFINED BOUNDARY ALONG THE I-65
CORRIDOR...SEPARATING MOSTLY CLEAR SKIES TO THE WEST AND MOSTLY
CLOUDY SKIES EAST OF THE BOUNDARY. SINGLE CELL STORMS ARE FORMING
RAPIDLY ACROSS EAST ALABAMA ON THE EAST SIDE OF THIS BOUNDARY.
60-70 PERCENT RAIN CHANCES STILL LOOK VALID FOR TODAY. BUMPED UP
HIGHS IN TH WEST A DEGREE OR TWO BASED ON MINIMAL MORNING CLOUD
COVER.
58/ROSE
&&
.AVIATION...
18Z TAF DISCUSSION.
SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY
EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45
MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL
AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN
ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY.
THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY
TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW
LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS
MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY
OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE
IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY
APPROACHES.
NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING
TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD
START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS
BEEN COMPLETED.
19
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 4:45 AM CST, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 AM CDT MON JUN 17 2013
ALZ011>015-017>050-181045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
545 AM CDT MON JUN 17 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 9:59 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 AM CDT MON JUN 17 2013
ALZ012-022-171630-
LAMAR AL-PICKENS AL-
1059 AM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS AND LAMAR COUNTIES UNTIL
1130 AM CDT...
AT 1059 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DETROIT TO MILLPORT TO
CARROLLTON TO 9 MILES NORTHWEST OF PANOLA...AND MOVING EAST AT 20
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIGENT...
REFORM...
ALICEVILLE...
GORDO...
DETROIT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3314 8833 3325 8821 3355 8818 3383 8825
3406 8821 3405 8799 3402 8799 3402 8795
3353 8794 3352 8784 3315 8784 3311 8794
3304 8805 3305 8807 3304 8808 3304 8814
3299 8818 3299 8834
TIME...MOT...LOC 1559Z 264DEG 17KT 3401 8818 3357 8807
3325 8810 3307 8834
19Special weather statement, Jun 17, 10:31 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1131 AM CDT MON JUN 17 2013
ALZ022-171700-
PICKENS AL-
1131 AM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PICKENS COUNTY UNTIL NOON
CDT...
AT 1131 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALICEVILLE...MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BENEVOLA...
PIONEER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3327 8814 3323 8784 3315 8784 3314 8786
3311 8794 3308 8797 3306 8802 3306 8804
3310 8819
TIME...MOT...LOC 1631Z 290DEG 12KT 3315 8808
19Special weather statement, Jun 17, 10:59 AM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1159 AM CDT MON JUN 17 2013
ALZ011-013>015-171800-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
1159 AM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...NORTHERN WALKER...
EASTERN MARION AND EASTERN FAYETTE COUNTIES UNTIL 100 PM CDT...
AT 1155 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEEDMORE TO ELDRIDGE TO
BANKSTON...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CARBON HILL...
ARLEY...
JASPER...
KANSAS...
ASHRIDGE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3430 8711 3430 8710 3399 8710 3398 8713
3397 8713 3396 8711 3384 8715 3359 8780
3393 8771 3429 8771 3432 8766
TIME...MOT...LOC 1659Z 239DEG 26KT 3427 8753 3399 8755
3368 8765Special weather statement, Jun 17, 11:55 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CDT MON JUN 17 2013
ALZ030-039-171845-
MARENGO AL-SUMTER AL-
1255 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER AND MARENGO COUNTIES UNTIL
145 PM CDT...
AT 1255 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BOYD TO NANAFALIA...AND
MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LIVINGSTON...
LINDEN...
DEMOPOLIS...
NANAFALIA...
THE UNIVERSITY OF WEST ALABAMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3262 8839 3272 8808 3270 8811 3268 8810
3269 8804 3264 8808 3259 8806 3263 8793
3261 8789 3254 8787 3254 8785 3212 8761
3201 8762 3198 8767 3199 8811 3206 8812
3208 8805 3218 8801 3230 8801 3231 8843
TIME...MOT...LOC 1755Z 266DEG 11KT 3256 8827 3211 8803
19Special weather statement, Jun 17, 11:58 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1258 PM CDT MON JUN 17 2013
ALZ014-015-171815-
WALKER AL-WINSTON AL-
1258 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINSTON AND NORTHEASTERN
WALKER COUNTIES UNTIL 115 PM CDT...
AT 1257 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHY LAKE TO CURRY...AND
MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HELICON...
NESMITH...
SARDIS...
SMITH LAKE...
WILSON BEND...
ADDISON MUNICIPAL AIRPORT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3430 8710 3399 8710 3399 8713 3397 8713
3396 8710 3392 8708 3390 8708 3390 8701
3386 8699 3384 8722 3430 8731 3430 8711
TIME...MOT...LOC 1757Z 240DEG 23KT 3431 8721 3397 8714
19Local storm report, Jun 17, 12:35 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TSTM WND DMG 1 WNW ARLEY 34.09N 87.22W
06/17/2013 WINSTON AL 911 CALL CENTER
TREES AND POWERLINES DOWN ALONG OLD HOUSTON RD AND FARLEY
RD NEAR ARLEY. WINDS ESTIMATED AT 45-50 MPH.
&&
TGOGGINSThunderstorm Wind, Marengo
- When
- June 17, 12:36 PM CST
- Where
- Marengo County, 0.58 mi E of Shortleaf
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.520, -87.840
An awning was removed in Marengo Square, near downtown Demopolis.
Thunderstorm Wind, Marengo
- When
- June 17, 12:55 PM CST
- Where
- Marengo County, 2.33 mi W of Allenville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.470, -87.710
Trees were uprooted on powerlines along Highway 69, approximately three miles south of U.S. Highway 80.
Thunderstorm Wind, Hale
- When
- June 17, 1:21 PM CST
- Where
- Hale County, 1.35 mi ENE of Whitsitt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.610, -87.560
Trees were uprooted and fell on a mobile home near the junction of County Road 16 and Rosemary Road. Other trees were uprooted in and around the Newbern area, with another tree falling on a home.
Thunderstorm Wind, St. Clair
- When
- June 17, 1:36 PM CST
- Where
- St. Clair County, 0.57 mi W of Springville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.770, -86.480
A 40 foot section of metal roofing was peeled away from the gym roof at Springville Middle School, resulting in water damage to the interior of the building and structural damage. Several trees were also uprooted in the area.
Thunderstorm Wind, Jefferson
- When
- June 17, 1:42 PM CST
- Where
- Jefferson County, 2.15 mi NNW of Vestavia Hills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.430, -86.790
A tree was uprooted, blocking a roadway in Vestavia Hills.
Thunderstorm Wind, Dallas
- When
- June 17, 2:06 PM CST
- Where
- Dallas County, 0.58 mi W of Beloit
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.350, -87.160
Powerlines were reported down along Highway 22, just west of Beloit.
Thunderstorm Wind, Dallas
- When
- June 17, 2:10 PM CST
- Where
- Dallas County, 1.38 mi N of Selma
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 32.420, -87.020
Power lines were down and power poles broken in half along Parkman Avenue.
Thunderstorm Wind, Dallas
- When
- June 17, 2:10 PM CST
- Where
- Dallas County, 1.75 mi E of Selma
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.400, -86.990
A Flea Market near the Highway 140 Bypass in Selma had part of its roof removed.
Thunderstorm Wind, Dallas
- When
- June 17, 2:26 PM CST
- Where
- Dallas County, 4.08 mi E of Summerfield
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.520, -86.980
Several trees were uprooted in and around Valley Grande.
Thunderstorm Wind, Autauga
- When
- June 17, 2:54 PM CST
- Where
- Autauga County, 2.15 mi SSE of Booth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.470, -86.570
Trees were reported down in the Booth area. The power was also out at the EMA office.
Thunderstorm Wind, Elmore
- When
- June 17, 3:15 PM CST
- Where
- Elmore County, 1.35 mi ESE of Wetumpka
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.540, -86.200
Individual trees and powerlines were downed in several locations, including Wetumpka, Millbrook, Elmore, Titus, and Eclectic, due to the outflow of a thunderstorm.
Thunderstorm Wind, Fayette
- When
- June 17, 3:45 PM CST
- Where
- Fayette County, 0.69 mi N of Fayette
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.690, -87.830
A tree was uprooted at the junction of 5th Street and 1st Avenue. Additionally, the sign at the Shop and Save on Highway 43 was blown down and trees were uprooted along Highway 43 near Citizens Bank.
Thunderstorm Wind, Clay
- When
- June 17, 4:10 PM CST
- Where
- Clay County, 1.16 mi E of Carr Mill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 33.200, -85.930
A tree was uprooted along Alabama Highway 148.
Thunderstorm Wind, Clay
- When
- June 17, 4:26 PM CST
- Where
- Clay County, 1.87 mi WNW of Ashland
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.280, -85.880
Trees were down along the Highway 77 Loop near County Road 5.
Thunderstorm Wind, Clay
- When
- June 17, 4:42 PM CST
- Where
- Clay County, 0.69 mi S of Lineville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.310, -85.750
A tree was uprooted and fell on powerlines near Blakes Ferry Road.
Thunderstorm Wind, Randolph
- When
- June 17, 4:59 PM CST
- Where
- Randolph County, 0.58 mi E of Cornhouse
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.220, -85.420
A tree was uprooted along Highway 431 and County Road 65.
Thunderstorm Wind, Randolph
- When
- June 17, 5:00 PM CST
- Where
- Randolph County, 2.7 mi SE of Pittman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.190, -85.270
A tree was uprooted along Highway 22 between Rock Mills and the Georgia state line.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463013, 463014, 463015, 463020, 463021, 463022, 463025, 463026, 463027, 463029, 463031, 463032, 463034, 463035, 463036, 463038, 463039.